Alert archive / Texas / Wind Advisories in 2007
Wind Advisory 8, NWS Lubbock, TX
NWS Lubbock, TX issued this wind advisory at Oct 17, 2007, 3:07 AM CDT for 16 counties in Texas. It took effect at Oct 17, 2007, 11:22 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 17, 2007, 3:07 AM CDT (08:07 UTC)
- In effect from
- Oct 17, 2007, 11:22 AM CDT
- Expired
- Oct 17, 2007, 6:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Lubbock, TX
Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Cochran County, TX, Crosby County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX
The radar
The Lubbock radar (KLBB), 31 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 8.1 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 234 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 2083 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 86 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KLUB 170807 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 307 AM CDT WED OCT 17 2007 ...GUSTY WEST TO SOUTHWEST WINDS ACROSS THE SOUTH PLAINS TODAY... .GUSTY SOUTHWEST WINDS WILL DEVELOP ACROSS THE AREA TODAY IN THE WAKE OF A STRONG DRYLINE. BY EARLY AFTERNOON AREAS ON THE CAPROCK ACROSS THE EXTREME SOUTHERN PANHANDLE AND MUCH OF THE SOUTH PLAINS WILL EXPERIENCE WINDS STRONG ENOUGH TO BECOME A NUISANCE TO DRIVING AND OUTDOOR ACTIVITIES. TXZ021>024-027>030-033>036-172300- /O.NEW.KLUB.WI.Y.0008.071017T1700Z-071017T2300Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-CROSBY- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK... SLATON...WOLFFORTH...CROSBYTON...RALLS 307 AM CDT WED OCT 17 2007 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS AFTERNOON. WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WILL DEVELOP BY EARLY AFTERNOON. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE. WINDS THIS STRONG COULD CREATE SOME PATCHES OF BLOWING DUST...PARTICULARLY NEAR OPEN FIELDS AND CONSTRUCTION SITES. THE WINDS ARE EXPECTED TO BEGINNING TO DECREASE EARLY THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
1 follow-up statement
000 WWUS74 KLUB 171624 NPWLUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE LUBBOCK TX 1124 AM CDT WED OCT 17 2007 TXZ039>042-172300- /O.EXB.KLUB.WI.Y.0008.071017T1624Z-071017T2300Z/ YOAKUM-TERRY-LYNN-GARZA- INCLUDING THE CITIES OF...PLAINS...DENVER CITY...BROWNFIELD... TAHOKA...ODONNELL...POST 1124 AM CDT WED OCT 17 2007 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WILL DEVELOP BY EARLY AFTERNOON. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE. WINDS THIS STRONG COULD CREATE SOME PATCHES OF BLOWING DUST...PARTICULARLY NEAR OPEN FIELDS AND CONSTRUCTION SITES. THE WINDS ARE EXPECTED TO BEGIN TO DECREASE BY THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ TXZ021>024-027>030-033>036-172300- /O.EXT.KLUB.WI.Y.0008.071017T1622Z-071017T2300Z/ PARMER-CASTRO-SWISHER-BRISCOE-BAILEY-LAMB-HALE-FLOYD-COCHRAN- HOCKLEY-LUBBOCK-CROSBY- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MULESHOE...LITTLEFIELD...OLTON... PLAINVIEW...FLOYDADA...LOCKNEY...MORTON...LEVELLAND...LUBBOCK... SLATON...WOLFFORTH...CROSBYTON...RALLS 1124 AM CDT WED OCT 17 2007 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WILL DEVELOP BY EARLY AFTERNOON. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE. WINDS THIS STRONG COULD CREATE SOME PATCHES OF BLOWING DUST...PARTICULARLY NEAR OPEN FIELDS AND CONSTRUCTION SITES. THE WINDS ARE EXPECTED TO BEGIN TO DECREASE EARLY THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this wind advisory went out at Oct 17, 2:45 AM CDT, 22 minutes earlier.
Area forecast discussion, Oct 17, 2:45 AM CDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 245 AM CDT WED OCT 17 2007 .SHORT TERM... COMPLICATED WEATHER PATTERN TODAY AS A STRONG UPPER LEVEL JET APPROACHES THE FCST AREA FROM THE WEST. SATELLITE IMAGERY SUGGESTS THE NOSE OF THE UPPER JET IS MOVING ACROSS SRN NEW MEXICO ATTM. LIFT ASSOCIATED WITH THIS FEATURE COMBINED WITH MID LEVEL WARM ADVECTION AND LOW LEVEL MOISTURE ADVECTION ACROSS THE FCST AREA WILL BRING A CHANCE FOR STORMS ACROSS MAINLY THE NERN HALF OF THE AREA FOR SEVERAL MORE HOURS. STRONG DYNAMICS AND MODERATE INSTABILITY COMBINED WITH THE BOUNDARY LAYER NOT DECOUPLING TONIGHT WILL YIELD A RISK FOR SEVERE STORMS AS WELL. AS THE UPPER JET BEGINS TO MOVE ACROSS THE AREA LATER THIS MORNING GOOD DOWNWARD TRANSFER OF MOMENTUM WILL PUSH THE DRYLINE RAPIDLY EWD THIS MORNING. DRYLINE SHOULD EXIT THE ERN ZONES BY EARLY AFTERNOON. STRENGTH OF THE JET AT 700 HPA AND PROGGED LOW/MID LEVEL GRADIENT SUGGEST LOW END WIND ADVISORY CRITERIA LIKELY TO BE MET ON THE CAPROCK...GENERALLY NORTH OF HIGHWAY 114. GRADIENT SHOULD SLACKEN SOME TOWARD THE SOUTH WHILE EXPECT AREAS OFF THE CAPROCK TO BENEFIT FROM THE LOWER ELEVATION. SHOULD SEE WINDS BEGIN TO SUBSIDE NEAR 00Z. HOWEVER...STRONGEST 700 HPA WINDS ARE NOT PROGGED TO BEGIN MOVING ACROSS THE FCST AREA UNTIL LATE EVENING. THUS SOME CONCERN WHETHER THE BOUNDARY LAYER WILL BE ABLE TO DECOUPLE...AND IF IT DOES...WHETHER IT WILL REMAIN SO ALL NIGHT. THIS WILL HAVE A BEARING ON LOW TEMP FCST AS DECOUPLING FOR THE NIGHT WOULD LIKELY ALLOW TEMPS TO FALL QUICKLY IN THE DRY AIR... PARTICULARLY ACROSS THE HIGHER TERRAIN OF THE NWRN ZONES. GUIDANCE NUMBERS FOR NOW ARE CLOSE AND GENERALLY ACCEPTED. TEMPS TODAY WILL ALSO BE A BIT TRICKY WITH DECREASING HEIGHTS/THICKNESSES BUT A STOUT DOWNSLOPE COMPONENT...ALTHOUGH NOT IDEAL GIVEN WINDS SOUTH OF WEST. THIS PATTERN TENDS TO SUGGEST COOLER ACROSS THE NW AND WARMER OFF THE CAPROCK WHERE DOWNSLOPING CAN BEST BE MAXIMIZED. .LONG TERM... SOUTH PLAINS TO REMAIN IN A TRANSITION ZONE BETWEEN THE DEPARTING UPPER LEVEL TROUGH TO THE NORTHEAST AND A BUILDING RIDGE TO THE WEST ON THURSDAY. THE TIGHT SURFACE PRESSURE GRADIENT BETWEEN THE TWO SYSTEMS WILL LEAD TO ANOTHER BREEZY-WINDY FIRST HALF OF THURSDAY. THIS COMBINED WITH DRY RELATIVE HUMIDITY VALUES MAY LEAD TO ADDITIONAL FIRE WEATHER CONCERNS. THERE ARE SOME DIFFERENCES BETWEEN THE NAM-WRF AND GFS PERTAINING TO THE STRENGTH AND TIMING OF THE BEST MIXING FOR THURSDAY WHICH WILL BE A STRONG FACTOR AS TO WHETHER OR NOT RED FLAG CONDITIONS WOULD OCCUR. THIS WILL HAVE TO BE MONITORED TODAY AND TONIGHT. A PERSISTENT DRY PATTERN WITH UNSEASONABLY WARM CONDITIONS ARE EXPECTED FRIDAY AND SATURDAY AS AN UPPER LEVEL RIDGE BUILDS IN FROM THE SOUTHWEST. THE NEXT TROUGH WILL AT LEAST APPROACH THE SOUTH PLAINS FROM THE WEST ON SUNDAY. THERE REMAINS SIGNIFICANT UNCERTAINTY WITH THE MEDIUM TO LONG RANGE GFS AND ECMWF WITH THE STRENGTH...TRACK AND INTENSITY OF THIS UPPER LEVEL FEATURE. THE ECMWF 17/00Z RUN TRANSLATES THE UPPER LOW TO NEW MEXICO AND THEN RETROGRADES THE FEATURE WEST AS IT RUNS INTO STRONG UPPER RIDGING OVER THE SOUTHEAST. THIS WOULD KEEP THE SYSTEM TO OUR WEST WITH CHANCES FOR SHOWERS AND THUNDERSTORMS FROM SUNDAY INTO THE MIDDLE OF NEXT WEEK. ON THE OTHER HAND...THE 17/00Z RUN OF THE GFS CUTS OFF THE UPPER LOW AND TRANSLATES IT NORTH AND EAST OF THE SOUTH PLAINS BY SUNDAY. THIS WOULD FORCE A STRONG COLD FRONT (STRONGEST OF THE FALL SEASON) THROUGH THE CWFA ON STIFF NORTHERLY FLOW. THIS SOLUTION ALSO KEEPS THE UPPER LOW NEARLY STATIONARY TO OUR NORTH WITH PERSISTENT NORTHERLY FLOW...COOL TEMPERATURES AND A SERIES OF FRONTS IMPACTING THE SOUTH PLAINS. TO SAY THE LEAST...THE MODELS ARE HAVING A DIFFICULT TIME RESOLVING THIS FEATURE. FOR THIS PACKAGE...HAVE DECIDED TO STAY CLOSE TO THE PREVIOUS FORECAST INTEGRITY WHICH IS CLOSER TO THE GFS SOLUTION BUT COMPLETELY COMMITTED. WILL KEEP TEMPERATURES WARMER THAN MEX FOR MONDAY AND TUESDAY BUT REMAIN CLOSER TO THE MIDDLE NUMBERS OF THE MEN GUIDANCE (UPPER 60S/LOWER 70S) FOR HIGHS AND 30S/40S FOR LOWS. STANDARD DEVIATIONS PER MEN GUIDANCE REMAIN IN THE 3 TO 4 RANGE WHICH IS INDICATIVE TO A MODERATE UNCERTAINTY. MUCH NEEDS TO BE IRONED OUT FOR THE LONG RANGE PERIOD. KW && .AVIATION... LOW LEVEL WARM AND MOIST ADVECTION UNDER WAY ACROSS THE FCST AREA RESULTING IN STRATOCU AT BOTH KLBB AND KCDS. MVFR CEILINGS ARE EXPECTED TO CONTINUE THROUGH ABOUT 14Z AT KLBB AND 15-16Z AT KCDS. IFR CONDITIONS MAY BE MET AT TIMES...MAINLY AT KCDS. BY MID MORNING A DRYLINE WILL BE MOVING QUICKLY EWD ACROSS THE AREA. WILL THEN SEE STOUT SOUTHWEST WINDS AT BOTH TERMINALS BY EARLY AFTERNOON...ON THE ORDER 25 KTS WITH HIGHER GUSTS. && .FIRE WEATHER... APPEARS WINDS SHOULD EASILY REACH 20 MPH AT THE 20-FOOT LEVEL THIS AFTERNOON ACROSS THE AREA. QUESTION WILL BE RELATIVE HUMIDITIES. HAVE COOLED FCST TEMPS A BIT ACROSS THE NW AND WARMED ACROSS EAST. THIS WILL TEND TOWARD RH VALUES A LITTLE HIGHER ACROSS THE NW AND LOWER EAST. MEANWHILE THE CRUX OF THE FCST WILL BE THE DEGREE OF DRYING TODAY. HAVE FCST AGGRESSIVE DRYING INITIALLY BEHIND THE DRYLINE THIS MORNING...LEVELLING OUT THIS AFTERNOON. SHOULD SEE LOW TO MID 20S FOR DEWPOINTS ACROSS THE CAPROCK BY 00Z. MINIMUM RH VALUES THAT DROPPED OUT OF THE GRIDS WERE GENERALLY AROUND 15 TO 17 PCT ACROSS THE PREVIOUS FIRE WEATHER WATCH AREA...BUT THE WARMER FCST TEMPS ACROSS THE SE LOWERED RH TOWARD 15 PCT AS FAR EAST AS KENT COUNTY. EXPECT THE NERN ZONES TO HANG ONTO THE LOW LEVEL MOISTURE THE LONGEST AND THUS RH VALUES THERE ARE FCST TO STAY CLOSER TO 20 PCT. ALL THIS TO SAY THAT ATTM IT LOOKS LIKE RED FLAG CONDITIONS MAY MINIMALLY BE MET. WILL THUS UPGRADE THE FIRE WEATHER WATCH TO A RED FLAG WARNING...ADJUSTING SOMEWHAT THE CONFIGURATION ON ITS ERN SIDE. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 76 42 72 38 80 / 10 0 0 0 0 TULIA 78 44 73 40 80 / 20 0 0 0 0 PLAINVIEW 77 45 75 41 79 / 20 0 0 0 0 LEVELLAND 79 48 75 40 82 / 10 0 0 0 0 LUBBOCK 81 49 77 42 82 / 20 0 0 0 0 DENVER CITY 80 49 77 42 83 / 10 0 0 0 0 BROWNFIELD 81 50 77 42 83 / 10 0 0 0 0 CHILDRESS 85 52 79 48 79 / 50 0 0 0 0 SPUR 83 51 79 46 83 / 40 0 0 0 0 ASPERMONT 87 53 82 49 84 / 50 0 0 0 0 && .LUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ021>024-027>030-033>036-039>043. WIND ADVISORY FROM NOON TODAY TO 6 PM CDT THIS AFTERNOON FOR THE FOLLOWING ZONES: TXZ021>024-027>030-033>036. && 07/17/18
Hazardous weather outlook, Oct 16, 3:32 PM CDT, 11 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 332 PM CDT TUE OCT 16 2007 TXZ021>044-172045- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 332 PM CDT TUE OCT 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING AND OVERNIGHT FOR PORTIONS OF THE OUTLOOK AREA. THUNDERSTORMS WILL INITIATE OVER THE WESTERN SOUTH PLAINS AND EXTREME SOUTHWESTERN PANHANDLE...MOST LIKELY DEVELOPING AROUND OR JUST AFTER SUNSET. THE SEVERE WEATHER THREAT WILL LIKELY BE LIMITED INITIALLY...BUT WILL INCREASE AS THIS ACTIVITY PICKS UP IN AREAL COVERAGE AND INTENSITY DURING THE LATE EVENING AND OVERNIGHT HOURS...SPREADING EAST TO THE ROLLING PLAINS AFTER MIDNIGHT. THE PRIMARY SEVERE WEATHER THREAT TONIGHT WILL BE ISOLATED OCCURRENCES OF LARGE HAIL...WITH THE BEST PROBABILITIES EAST OF THE INTERSTATE 27/HIGHWAY 87 CORRIDOR AFTER MIDNIGHT. DAMAGING WINDS WILL PRESENT A SECONDARY SEVERE WEATHER THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY IN THE WAKE OF TONIGHT/S STORM SYSTEM...STRONG WESTERLY WINDS WILL SPREAD EAST ACROSS MUCH OF THE OUTLOOK AREA WEDNESDAY. THESE WINDS...POSSIBLY SUSTAINED AS HIGH AS 25 TO 35 MPH OVER THE WESTERN AND NORTHERN AREAS...WILL BRING DRY CONDITIONS TO THE REGION. THEREFORE A RISK FOR WILDFIRES WILL EXIST...AND A FIRE WEATHER WATCH IS IN EFFECT FOR WEDNESDAY AFTERNOON AND EVENING. OTHERWISE...THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER WILL BE LOW THURSDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... DUE TO THE LIMITED SEVERE WEATHER THREAT AFTER DARK TONIGHT... SPOTTER ACTIVATION IS UNLIKELY. LOCAL OFFICIALS SHOULD BE PREPARED TO TAKE ACTION SHOULD SEVERE WEATHER THREATEN OVERNIGHT.
In the hours before
Special weather statement, Oct 16, 10:13 PM CDT, 4 hours 54 minutes before
SPECIAL WEATHER STATEMENT...UPDATED NATIONAL WEATHER SERVICE LUBBOCK TX 1013 PM CDT TUE OCT 16 2007 TXZ021>036-039>042-170915- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-YOAKUM-TERRY- LYNN-GARZA- INCLUDING THE CITIES OF...FRIONA...BOVINA...DIMMITT...HART... TULIA...SILVERTON...QUITAQUE...MEMPHIS...TURKEY...CHILDRESS... MULESHOE...LITTLEFIELD...OLTON...PLAINVIEW...FLOYDADA...LOCKNEY... MATADOR...ROARING SPRINGS...PADUCAH...MORTON...LEVELLAND... LUBBOCK...SLATON...WOLFFORTH...CROSBYTON...RALLS...PLAINS... DENVER CITY...BROWNFIELD...TAHOKA...ODONNELL...POST 1013 PM CDT TUE OCT 16 2007 ...STRONG WINDS EXPECTED ON WEDNESDAY... THE SURFACE PRESSURE GRADIENT IS EXPECTED TO TIGHTEN ON WEDNESDAY AS A STRONG LOW PRESSURE SYSTEM TRACKS EAST ACROSS THE OKLAHOMA PANHANDLE AND SOUTHERN KANSAS. WEST WINDS WILL LIKELY INCREASE INTO THE 25 TO 35 MPH RANGE WITH A FEW GUSTS APPROACHING 50 MPH. THE STRONGEST WINDS WILL LIKELY OCCUR OVER THE EXTREME SOUTHERN TEXAS PANHANDLE AND NORTHWEST SOUTH PLAINS WHERE A WIND ADVISORY WILL LIKELY BE ISSUED. IN ADDITION TO THE STRONG WINDS...PATCHY BLOWING DUST COULD REDUCE VISIBILITIES ESPECIALLY ON THE CAPROCK. A FIRE WEATHER WATCH ALSO REMAINS IN EFFECT FOR MUCH OF THE CAPROCK COUNTIES. THE COMBINATION OF VERY DRY AIR AND STRONG WINDS WILL LIKELY MAKE FOR CONDITIONS FAVORABLE FOR THE RAPID GROWTH AND SPREAD OF WILDFIRES GIVEN IGNITION. THE WATCH MAY BE UPGRADED TO A RED FLAG WARNING. KW
Special weather statement, Oct 16, 10:37 PM CDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1037 PM CDT TUE OCT 16 2007 TXZ021-022-170400- PARMER TX-CASTRO TX- 1037 PM CDT TUE OCT 16 2007 ...STRONG THUNDERSTORM ACROSS CASTRO AND PARMER COUNTIES... AT 1033 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS ACROSS SOUTHEASTERN PARMER NEAR LAZBUDDIE MOVING INTO WESTERN CASTRO COUNTY. THESE THUNDERSTORMS HAVE BEEN INCREASING IN COVERAGE AS THEY MOVE NORTHEAST AT 30 MPH. THE STORMS WILL AFFECT DIMMITT...EASTER AND LAZBUDDIE. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, Oct 16, 11:30 PM CDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 1130 PM CDT TUE OCT 16 2007 TXZ022-170500- CASTRO TX- 1130 PM CDT TUE OCT 16 2007 ...STRONG THUNDERSTORM ACROSS CASTRO COUNTY... AT 1128 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER CASTRO COUNTY...OR ABOUT 10 MILES NORTHEAST OF DIMMITT...MOVING NORTHEAST AT 35 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.
Local storm report, Oct 16, 11:46 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1146 PM CDT TUE OCT 16 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1140 PM HAIL 1 S HAPPY 34.73N 101.86W
10/16/2007 E1.00 INCH SWISHER TX PUBLIC
REPORT RELAYED BY WFO AMARILLO
&&
JDVThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 16, 11:34 PM CDT | Severe Thunderstorm Warning | LUB | Castro | 41 min |
| Oct 17, 3:16 AM CDT | Red Flag Warning | LUB | Bailey, Briscoe, Castro, Cochran, Crosby, Floyd and 11 more | 16 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.